Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 10, 2013, 10:48 AM EDT for Crawford County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 10:48 AM EDT (14:48 UTC)
- Expired
- Apr 10, 2013, 11:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Crawford County, OH
The radar
The Cleveland radar (KCLE), 105 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:50 AM EDT | HAIL 1 | 3 Sw Bucyrus, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS51 KCLE 101448
SVRCLE
OHC033-101530-
/O.NEW.KCLE.SV.W.0004.130410T1448Z-130410T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 AM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1130 AM EDT
* AT 1044 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF BUCYRUS...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHATFIELD...
NEW WASHINGTON...
CRESTLINE...
GALION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4100 8311 4100 8301 4099 8301 4100 8278
4099 8272 4082 8272 4071 8273 4070 8310
TIME...MOT...LOC 1448Z 261DEG 41KT 4082 8304
$$
LAPLANTE2 follow-up statements
927
WWUS51 KCLE 101503
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1103 AM EDT WED APR 10 2013
OHC033-101530-
/O.CON.KCLE.SV.W.0004.000000T0000Z-130410T1530Z/
CRAWFORD OH-
1103 AM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUCYRUS...MOVING EAST AT 45 MPH. A SPOTTER FROM BUCYRUS
REPORTED PEA SIZED HAIL AT 1058 AM.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...GALION
AND CRESTLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4080 8301 4081 8310 4099 8311 4100 8301
4099 8300 4099 8286 4100 8278 4099 8272
4071 8273 4071 8302
TIME...MOT...LOC 1501Z 267DEG 37KT 4073 8292
$$
YEAGER648
WWUS51 KCLE 101522
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 AM EDT WED APR 10 2013
OHC033-101530-
/O.CON.KCLE.SV.W.0004.000000T0000Z-130410T1530Z/
CRAWFORD OH-
1122 AM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTHEASTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
AT 1116 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR TIRO...OR 13 MILES NORTHEAST OF BUCYRUS...MOVING EAST AT 45
MPH. THIS STORM WILL CONTINUE TO WEAKEN AS IT MOVES EAST.
LAT...LON 4082 8299 4100 8301 4099 8300 4099 8286
4100 8278 4099 8277 4099 8272 4085 8272
4085 8273 4082 8273
TIME...MOT...LOC 1521Z 255DEG 37KT 4089 8267
$$
YEAGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:28 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 10, 9:28 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
928 AM EDT WED APR 10 2013
.SYNOPSIS...
A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE AREA TODAY AND
TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA
LATE THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IT IS THAT TIME OF YEAR WHEN LAKE ERIE CAN REALLY CAUSE HAVOC WITH
THE TEMPERATURES ACROSS THE FORECAST AREA. A STATIONARY FRONT
CONTINUES TO WAFFLE BACK AND FORTH OVER THE FORECAST AREA AND I
ANTICIPATE THAT IT WILL SLIP NORTH TO THE LAKE SHORE THIS MORNING.
THIS SHOULD ALLOW THE WARMER TEMPERATURES SOUTH OF THE BOUNDARY TO
MAKE IT AS FAR NORTH AS CLEVELAND BUT STRUGGLE TO HELP WARM
THINGS UP IN THE NORTHEAST AND WESTERN LAKE SHORE AREAS. LOW
PRESSURE WILL HELP TO PUSH THE FRONT SLIGHTLY NORTH AS THE LOW
MOVES INTO THE REGION. TEMPERATURES WILL STRUGGLE TO GET OUT OF
THE 40S AT ERIE BUT PEAK OUT IN THE UPPER 70S ACROSS THE SOUTHERN
HALF OF THE AREA.
A LINE OF THUNDERSTORMS CONTINUES TO DEVELOP OVER WESTERN OHIO AT
THIS TIME AND SHOULD GRADUALLY FILL IN OVER TIME. THIS ACTIVITY
APPEARS TO BE DEVELOPING ON THE NOSE OF THE 850 MB JET STREAM AND
IS BEING ENHANCED BY A LOBE OF VORTICITY MAXIMUM MOVING EAST
THROUGH THAT REGION TOWARD MICHIGAN. EVEN STRONGER ACTIVITY THAT
HAS SOME BOWING CHARACTERISTICS CONTINUES TO DEVELOP OVER EASTERN
INDIANA AT THIS TIME. WE WILL BE WATCHING ALL OF THIS ACTIVITY
THROUGH THE DAY FOR SEVERE POTENTIAL AS THE FORECAST AREA REMAINS
IN A SLIGHT RISK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
ANOTHER WAVE OF SHOWERS AND THUNDERSTORMS WILL MOVE ALONG THE
BOUNDARY OVERNIGHT...BUT MODELS NOT IN GOOD AGREEMENT EXACTLY WHERE
THE BOUNDARY WILL SET UP OVERNIGHT. MODELS ARE IN REASONABLE
AGREEMENT MOVING STRONG LOW PRESSURE CURRENTLY MID MISSISSIPPI
VALLEY ACROSS THE AREA LATE THURSDAY INTO THURSDAY NIGHT. EXPECT
WIDESPREAD THUNDERSTORM ACTIVITY AS THE LOW MOVES ACROSS THE AREA.
SEE THE HYDRO DISCUSSION FOR DETAILS ABOUT THE FLOODING THREAT.
MUCH COLDER AIR RETURNS TO THE AREA FOR THE WEEKEND. THE 850MB
TEMPS DIP TO MINUS 8C BY SATURDAY MORNING.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE SURFACE HIGH SHOULD BUILD IN BY SATURDAY NIGHT WITH RIDGING ON
SUNDAY. TEMPS SHOULD RECOVER TO NEAR NORMAL ON SUNDAY.
THE PATTERN FOR EARLY NEXT WEEK HINTS AT SOMETHING SIMILAR TO THIS
WEEK...WITH LOW PRESSURE EVENTUALLY COMING OUT OF THE PLAINS STATES
AND A BOUNDARY DEVELOPING ACROSS THE LOWER GREAT LAKES. IT LOOKS
LIKE WE SHOULD GET INTO THE WARM SECTOR MONDAY INTO TUESDAY WITH
TEMPERATURES WARMING INTO THE 60S. THE GFS BRINGS A WAVE FROM THE
WEST QUICKLY ON MONDAY WHILE THE ECMWF IS SLOWER. WILL COMPROMISE
WITH THE TIMING AND STAY NEAR CONTINUITY WITH A SLOWLY INCREASING
CHANCE OF SHOWERS AND EVENTUALLY SOME THUNDERSTORMS MONDAY INTO
TUESDAY.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
THE FRONT WILL REMAIN WITHIN A COUNTY OR TWO OF THE SOUTH SHORE OF
LAKE ERIE WITH MVFR AND IFR CEILINGS NORTH OF THE FRONT. ADDITIONAL
SHOWERS AND STORMS WILL SPREAD IN FROM THE WEST BY THIS
AFTERNOON...ESSENTIALLY DEVELOPING INTO A WEAK WAVE ON THE FRONT
AND PUSHING IT FARTHER SOUTH WITH A WIND SHIFT AT INLAND SITES.
CEILINGS WILL DROP TO IFR AT ALL TAF SITES BY LATE AFTERNOON OR
EARLY EVENING. RAIN AND SHOWERS WILL LIKELY PERSIST TONIGHT
ACROSS EXTREME NORTHERN OHIO...LAKE ERIE AND NORTHWEST
PENNSYLVANIA. THUNDER COULD OCCUR AT JUST ABOUT ANYTIME TODAY AND
TONIGHT BUT TRIED TO FORECAST IT IN THE TAF ONLY AT THE TIME IT IS
MOST LIKELY THIS AFTERNOON.
.OUTLOOK...NON-VFR CONTINUING INTO SATURDAY.
&&
.MARINE...
THE NORTHEAST WIND IS ALREADY ESTABLISHED ON THE LAKE. THE GRADIENT
WILL COME AND GO TODAY AS EACH BATCH OF SHOWERS AND THUNDERSTORMS
PASSES BY WHICH COULD PRODUCE LOCALLY HIGHER WINDS AND WAVES. THE
MAIN CONCERN IS MORE FOR LATE AFTERNOON AND EVENING AS THE NORTHEAST
GRADIENT TIGHTENS AS LOW PRESSURE FROM THE MISSISSIPPI VALLEY TRACKS
EAST. WILL POST THE SMALL CRAFT ADVISORY STARTING AT 4 PM TO GIVE
SOME CUSHION SINCE THERE WILL MORE SHOWERS AND STORMS MOVING
ACROSS THE LAKE BY LATE AFTERNOON. NOT SURE WHEN WE WILL BE ABLE TO
TAKE THE SMALL CRAFT ADVISORY DOWN. THE SURFACE LOW WILL PASS NEAR
THE LAKE THURSDAY NIGHT. THE WEST FLOW BEHIND THE LAKE MAY REQUIRE A
SMALL CRAFT ADVISORY ON FRIDAY BUT WILL LET IT END THURSDAY NIGHT
FOR THE TIME BEING. THE WEST FLOW WILL BECOME NORTHWEST THIS
WEEKEND. HIGH PRESSURE SHOULD BUILD IN ON SATURDAY AND THE WINDS
SHOULD BEGIN TO CALM DOWN...ESPECIALLY BY SATURDAY EVENING.
&&
.HYDROLOGY...
CONCERNS FOR FLOODING FROM LATE TONIGHT THRU FRIDAY. OVERNIGHT THE
FRONTAL BOUNDARY TO OUR NORTH IS PROJECTED TO SINK BACK INTO
NORTHERN OHIO. MEANWHILE THE STRONG STORM SYSTEM OVER THE ROCKIES
WILL BEGIN TRACKING TOWARDS THE PLAINS OVERNIGHT...AND A BROAD AREA
OF 40-50KT 850MB WINDS WILL MOVE INTO THE OHIO VALLEY. THIS JET WILL
INTERSECT WITH THE FRONT AND ADVECT WARM/MOIST AIR FROM THE GULF.
PRECIPITABLE WATER VALUES WILL JUMP TO AROUND 1.35" WHICH IS IN THE
99TH PERCENTILE FOR THIS TIME OF YEAR. THIS UNUSUALLY MOIST AIRMASS
COULD PRODUCE HEAVY RAIN IN ANY THUNDERSTORM DEVELOPMENT. OVERNIGHT
THE GFS AND NAM SUGGEST A WEAK WAVE ALONG THE FRONTAL BOUNDARY OVER
N OH/ NW PA WHICH COULD BE SUCH A CATALYST. THE FRONTAL BOUNDARY
WILL BE MEANDERING IN/NEAR THE REGION UNTIL THE UPPER TROF SWINGS
THROUGH FRI. WILL FOCUS ATTENTION ON THE QUASI-STATIONARY FRONT AS
IT CAN SUPPORT CONVECTION OVER THE SAME AREA FOR A LONG DURATION.
RAINFALL RATES COULD BE UPWARDS OF 1.5" IN 3 HRS WHICH IS ENOUGH TO
PRODUCE FLOODING THIS TIME OF YEAR. SOME FACTORS THAT COULD HELP
SLOW/REDUCE THE FLOODING IS THE DRY WINTER AND THE ONSET OF GROWING
SEASON. HOWEVER THESE FACTORS COULD BE QUICKLY OVERWHELMED IF
RAINFALL RATES ARE HIGH ENOUGH. AT THE TIME OF THIS ISSUANCE THE
HIGHEST RAINFALL AMOUNTS ARE EXPECTED TO OCCUR OVER NORTHERN OHIO
NOTABLY IN THE MAUMEE RIVER BASIN. CANNOT RULE OUT ISOLATED AREAS OF
2 TO 3 INCHES OF RAIN BEFORE THE WORK WEEK IS OUT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM EDT
FRIDAY FOR LEZ142>149.
&&
SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
HYDROLOGY...Hazardous weather outlook, Apr 10, 9:33 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 933 AM EDT WED APR 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111345- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 933 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE REST OF TODAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-111345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 933 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:07 AM EDT | Small Craft Advisory | CLE | 4 days | |
| Apr 10, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 42 min |
| Apr 10, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 51 min |
| Apr 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 49 min |
| Apr 10, 3:03 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 42 min |
| Apr 10, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 42 min |
| Apr 10, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 42 min |
| Apr 10, 3:58 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 10, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 52 min |
| Apr 10, 4:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 42 min |
| Apr 10, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 66 min |
| Apr 10, 5:04 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Stark, Summit, Wayne | 56 min |
| Apr 10, 5:18 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 57 min |
| Apr 10, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 54 min |
| Apr 10, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 57 min |
| Apr 10, 5:35 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 40 min |
| Apr 10, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 52 min |
| Apr 10, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 45 min |
| Apr 10, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 35 min |
| Apr 10, 6:56 PM EDT | Areal Flood Advisory | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 6 more | 12 hr |
| Apr 10, 7:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.